# SDR 04107324

- Difficulty date: April 16, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3022471
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RIGHT HAND FOWARD EMERGENCY LIGHT WAS FOUND INOPERATIVE.  THE LIGHT ASSEMBLY WAS REPLACED AND A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
